# SDR AALA2019072539012

- Difficulty date: July 22, 2019
- Submitted: August 3, 2019
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A321-211
- Aircraft serial: 5504
- Aircraft time: 21,139 hours, 8,500 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Apu Oil Cooler
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AFTER APU BLEED TURNED ON-DIRTY SOCK SMELL FILLED AIRCRAFT. MAINTENANCE TROUBLESHOT TO COOLER INLET OIL LINE AT FWD CONNECTION IAW AMM 49-00 -00-790-003-A.  MAINTENANCE PERFORMED JOB CARD 26L00021002 APU SMOKE ODOR FUMES TROUBLESHOOTING. APU OIL COOLER PRESSURE AND RETURN LINE O-RINGS REPLACED ALONG WITH APU WASH.
